Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 629620, 17 pages
http://dx.doi.org/10.1155/2008/629620
Research Article

Permanence and Global Attractivity of a Delayed Discrete Predator-Prey System with General Holling-Type Functional Response and Feedback Controls

College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350002, China

Received 8 June 2008; Accepted 11 September 2008

Academic Editor: Leonid Berezansky

Copyright © 2008 Lijuan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Runxin Wu, and Lin Li, “Permanence and Global Attractivity of Discrete Predator-Prey System with Hassell-Varley Type Functional Response,” Discrete Dynamics in Nature and Society, vol. 2009, pp. 1–17, 2009. View at Publisher · View at Google Scholar
  • Xiaoying Chen, Fengde Chen, Qianqian Su, and Na Zhang, “On the Stability Property of the Infection-Free Equilibrium of a Viral Infection Model,” Discrete Dynamics in Nature and Society, vol. 2010, pp. 1–9, 2010. View at Publisher · View at Google Scholar
  • Na Zhang, Fengde Chen, Qianqian Su, and Ting Wu, “Dynamic Behaviors of a Harvesting Leslie-Gower Predator-Prey Model,” Discrete Dynamics in Nature and Society, vol. 2011, pp. 1–14, 2011. View at Publisher · View at Google Scholar
  • Hengguo Yu, and Min Zhao, “Seasonally Perturbed Prey-Predator Ecological System with the Beddington-DeAngelis Functional Response,” Discrete Dynamics In Nature And Society, 2012. View at Publisher · View at Google Scholar
  • Lijuan Chen, and Fengde Chen, “Positive periodic solution of the discrete Lasota-Wazewska model with impulse,” Journal of Difference Equations and Applications, vol. 20, no. 3, pp. 406–412, 2014. View at Publisher · View at Google Scholar
  • X. Zhang, Z. Wu, and T. Zhou, “Permanence of a predator–prey discrete system with Holling-IV functional response and distributed delays,” Journal of Biological Dynamics, vol. 10, no. 1, pp. 1–17, 2015. View at Publisher · View at Google Scholar
  • Xiangdong Xie, Yalong Xue, Liya Yang, and Fengde Chen, “Permanence of the periodic predator-prey-mutualist system,” Advances in Difference Equations, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar